Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 8, Issue 4-5, Pages 323-348
http://dx.doi.org/10.1080/10241230306726

Asymptotic expansions for large closed and loss queueing networks

AT&T Labs, Middletown 07748, NJ, USA

Received 30 January 2002; Revised 7 May 2002

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [4 citations]

The following is the list of published articles that have cited the current article.

  • Yaakov Kogan, Gagan Choudhury, and Percy Tarapore, “Evaluation of impact of backbone outages in IP networks,” Proceedings of SPIE - The International Society for Optical Engineering, vol. 5598, pp. 134–143, 2004. View at Publisher · View at Google Scholar
  • Robin Pemantle, and Mark C. Wilson, “Twenty Combinatorial Examples of Asymptotics Derived from Multivariate Generating Functions,” SIAM Review, vol. 50, no. 2, pp. 199–272, 2008. View at Publisher · View at Google Scholar
  • Ziqiang Zeng, Jiuping Xu, Shiyong Wu, and Manbin Shen, “Antithetic Method-Based Particle Swarm Optimization for a Queuing Network Problem with Fuzzy Data in Concrete Transportation Systems,” Computer-Aided Civil and Infrastructure Engineering, 2014. View at Publisher · View at Google Scholar
  • Jiuping Xu, and Ziqiang Zeng, “Fuzzy-like multiple objective multistage decision making,” Studies in Computational Intelligence, vol. 533, pp. 1–392, 2014. View at Publisher · View at Google Scholar